| Model Number |
EVOLUTR-26-US |
| Medical Device Problem Codes |
Patient Device Interaction Problem (4001); Thickening of Material (4056); Device Stenosis (4066); Intravalvular regurgitation (4068)
| Health Effect - Clinical Codes |
Aortic Valve Stenosis (1717); Dyspnea (1816); Fatigue (1849); Foreign Body Reaction (1868); Thrombosis/Thrombus (4440); Aortic Valve Insufficiency/ Regurgitation (4450)
| Date of Event |
12/08/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Continuation of d10: product id: {d-evolutfx-2329}; product lot/serial number {unknown}; product type: {0195 - heart valves}; implant date {n/a}; explant date {n/a}; medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that 9 years and 6 months following the implant of a transcatheter aortic valve into a previously implanted surgical aortic valve, central regurgitation of moderate severity was identified as well as aortic stenosis.Subsequently, the patient was evaluated for intervention via implantation of a transcatheter aortic valve into the previously implanted valve.
Additional Manufacturer Narrative
Updated data: b5.H6.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Additional information was received that per the physician, leaflet thickening and thrombus/pannus formation were observed on the valve leaflets.Subsequently, a valve-in-valve procedure was planned.
Event or Problem Description
Additional information was received that the final implant depth on the non-coronary cusp (ncc) was 10 millimeter's (mm), and the final implant depth on the left coronary cusp (lcc) was 10.2 mm.
Additional Manufacturer Narrative
Updated data: b5.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Updated data: b5.B7.H6.Additional codes.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that 9 years and 6 months following the implant of a transcatheter aortic valve into a previously implanted surgical aortic valve, central regurgitation of moderate severity was identified as well as aortic stenosis.Subsequently, the patient was evaluated for intervention via implantation of a transcatheter aortic valve into the previously implanted valve.Additional information was received that per the physician, leaflet thickening and thrombus/pannus formation were observed on the valve leaflets.Subsequently, a valve-in-valve procedure was planned.Additional information was received that the final implant depth on the non-coronary cusp (ncc) was 10 millimeter's (mm), and the final implant depth on the left coronary cusp (lcc) was 10.2 mm.Additional information was received to clarify the final implant depth on the lcc was 5.7 mm.It was confirmed that there was no thrombus noted, and the valve leaflets appeared calcified.Additionally, the patient experienced dyspnea and fatigue.
Additional Manufacturer Narrative
Event or Problem Description
It was reported that 9 years and 6 months following the implant of a transcatheter aortic valve into a previously implanted surgical aortic valve, central regurgitation of moderate severity was identified as well as aortic stenosis.Subsequently, the patient was evaluated for intervention via implantation of a transcatheter aortic valve into the previously implanted valve.Additional information was received that per the physician, leaflet thickening and thrombus/pannus formation were observed on the valve leaflets.Subsequently, a valve-in-valve procedure was planned.Additional information was received that the final implant depth on the non-coronary cusp (ncc) was 10 millimeter's (mm), and the final implant depth on the left coronary cusp (lcc) was 10.2 mm.Additional information was received to clarify the final implant depth on the lcc was 5.7 mm.It was confirmed that there was no thrombus noted, and the valve leaflets appeared calcified.Additionally, the patient experienced dyspnea and fatigue.Additional information was received that the valve-in-valve procedure has not been scheduled yet.